Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 8987374, 7 pages
http://dx.doi.org/10.1155/2016/8987374
Research Article

Unbounded Solutions for Functional Problems on the Half-Line

1Centro de Investigação em Matemática e Aplicações (CIMA), Universidade de Évora, Rua Romão Ramalho 59, 7000-671 Évora, Portugal
2Departamento de Matemática, Escola de Ciências e Tecnologia, Universidade de Évora, 7000-671 Évora, Portugal

Received 24 November 2015; Accepted 30 December 2015

Academic Editor: Maoan Han

Copyright © 2016 Hugo Carrasco and Feliz Minhós. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic, Glasgow, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Boucherif, “Second-order boundary value problems with integral boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 364–371, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. R. Graef, L. Kong, and F. M. Minhós, “Higher order boundary value problems with -Laplacian and functional boundary conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 236–249, 2011. View at Publisher · View at Google Scholar
  4. M. R. Grossinho, F. Minhós, and A. I. Santos, “A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 11, pp. 4027–4038, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Jiang, L. Liu, and Y. Wu, “Second-order nonlinear singular Sturm Liouville problems with integral boundary conditions,” Applied Mathematics and Computation, vol. 215, no. 4, pp. 1573–1582, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. Lian, P. Wang, and W. Ge, “Unbounded upper and lower solutions method for Sturm-Liouville boundary value problem on infinite intervals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 7, pp. 2627–2633, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Minhós and J. Fialho, “On the solvability of some fourth-order equations with functional boundary conditions,” Discrete and Continuous Dynamical Systems, supplement, pp. 564–573, 2009. View at Google Scholar
  8. Y. Sun, Y. Sun, and L. Debnath, “On the existence of positive solutions for singular boundary value problems on the half-line,” Applied Mathematics Letter, vol. 22, no. 5, pp. 806–812, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Yan, D. O'Regan, and R. P. Agarwal, “Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 365–386, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Yoruk Deren and N. Aykut Hamal, “Second-order boundary-value problems with integral boundary conditions on the real line,” Electronic Journal of Differential Equations, vol. 2014, no. 19, pp. 1–13, 2014. View at Google Scholar · View at MathSciNet
  11. X. Zhang and W. Ge, “Positive solutions for a class of boundary-value problems with integral boundary conditions,” Computers and Mathematics with Applications, vol. 58, no. 2, pp. 203–215, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Cabada and J. Tomecek, “Nonlinear second-order equations with functional implicit impulses and nonlinear functional boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1013–1025, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. R. Graef, L. Kong, F. M. Minhós, and J. Fialho, “On the lower and upper solution method for higher order functional boundary value problems,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 1, pp. 133–146, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Minhós, “Location results: an under used tool in higher order boundary value problems,” in Proceedings of the International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, vol. 1124 of AIP Conference Proceedings, pp. 244–253, Santiago de Compostela, Spain, September 2008. View at Publisher · View at Google Scholar
  15. L. Liu, Z. Wang, and Y. Wu, “Multiple positive solutions of the singular boundary value problems for second-order differential equations on the half-line,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2564–2575, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. B. Yan, D. O'Regan, and R. P. Agarwal, “Positive solutions for second order singular boundary value problems with derivative dependence on infinite intervals,” Acta Applicandae Mathematicae, vol. 103, no. 1, pp. 19–57, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. Zeidler, Nonlinear Functional Analysis and Its Applications, I: Fixed- Point Theorems, Springer, New York, NY, USA, 1986.
  18. J. S. W. Wong, “On the generalized Emden-Fowler equation,” SIAM Review, vol. 17, no. 2, pp. 339–360, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Harley and E. Momoniat, “First integrals and bifurcations of a Lane-Emden equation of the second kind,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 757–764, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. Habets and F. Zanolin, “Upper and lower solutions for a generalized Emden-Fowler equation,” Journal of Mathematical Analysis and Applications, vol. 181, no. 3, pp. 684–700, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Emden–Fowler equation,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 543–560, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus